# SDR DALA2022072905232

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sidewall Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON RH SIDE PLATE BTW STA FS1200 TO FS1300 AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00284. RH SIDE PLATE BTW STA FS1200 TO FS1300 WAS REPLACED PER B757-200 SRM. (2338813)
